I am suffering from menorrhagia since menarche i have had taken allopathic homeopathic and Ayurvedic medicines but no permanent relief is there. Currently I m taking femilon for period regularity can I also take my Ayurvedic medicine along with it.
Like the answers? Chat privately with the doctor of your choice
Hai first thing-you have not mentioned details about your cycles like how many days of flow, how many pads you are changing per day, whether fully soaked or not. Because many people will have cycles up to 1 week, average 3-4 pads per day. So many people think this is menorrhagia.
Second thing- if you have menorrhagia then please check your Thyroid function test and Haemoglobin test, because thyroid disorders can cause this and menorrhagia can cause anaemia also, so you need to look for that also. Please meet a gynecologist and get these things clear.
U have not shared whether regular cycles or not as irregular cycles cause increased endometrial thickness and menorrhagia .usually seen in Pcos for which diet and regular walk along with medication help. But first of hypothyroidism need to be ruled out as i can cause menorrhagia too. So see a gud endocrinologist at your place and get youself checked
Hello there...do not mix the medications of different line of therapy, especially when it is given for the same disease. It can cause drug overdose, if they contain same elements. Increased menstrual bleeding can be due to many reasons like pcod, fibromas, endometriosis, pelvic inflammatory disease, thyroid disorders. You will need detailed clinical examination and further investigations including ultrasound abdomen and pelvis. So kindly consult a gynaecologist for further evaluation.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.